# SDR DALA13003305652

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPON REMOVAL OF RT CARGO TIE DOWN FITTING ASSY AT STA  1380R.  LOWER SILL WEB TO BE CORRODED AT STA 1380R S27R.  R & R FABRICATED LWR SILL WEB AT RT CARGO STA 1380 R S27R IAW SRM 51-40-02, PG 3,4 &39 & DWG 146N8522.  COMPLETED.
